Balanced matrices

Conforti, M, Cornuejols, G and Vuskovic, K (2006) Balanced matrices. Discrete Applied Mathematics, 306 (19-20). 2411 - 2437 . ISSN 0166-218X



  • Conforti, M
  • Cornuejols, G
  • Vuskovic, K
Copyright, Publisher and Additional Information: © 2006, Elsevier. This is an author produced version of a paper published in Discrete Applied Mathematics. Uploaded in accordance with the publisher's self-archiving policy.
  • Published: October 2006
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Computing (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 21 Jun 2012 14:51
Last Modified: 01 Nov 2016 21:54
Published Version:
Status: Published
Publisher: Elsevier for North-Holland Publishing
Identification Number:

Share / Export